# SDR 06FDEA03469

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO, SEAT TRACK FLANGE (STA 1521, RT=75.25) UNDER FLOOR PANEL CORRODED.  REPAIR CARRIED OUT AT MAIN DECK CARGO SEAT TRACK FLANGE (STA 1521,RH=75.25) AS PER   SRM   53-70-00 FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
